# SDR NSVA2008039

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N311CJ
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 34,202 hours, 39,697 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Unit
- Part number: 6226523213
- Part serial: 8970
- Condition: Defective
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TCAS TRANSPONDER WILL NOT POWER UP.  SMOKE REPORTED.  FOUND FAULTY CONTROL UNIT IAW SAAB AMM 34-54-00 & 34-00-00.
